# SDR ASAA2016050616632

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 37,185 hours, 11,072 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH MASTER CAUTION RECALL INITIATED, FOLLOWING LIGHTS ILLUMINATED: MASTER CAUTION, AIR COND, "PACK" LIGHT ON PRESSURIZATION PANEL, LEFT PACK.  MASTER CAUTION RESET SEES ALL LIGHTS EXTINGUISHED.  ACFT GROUNDED.  ACCOMPLISHED GROUND VERIFICATION OF "PACK TEMP CNTL" FOR LT PACK, FAULTED LEFT RAM AIR DOOR ACTUATOR, CLEARED FAULT, RAN TEST 2 MORE TIMES SUCCESSFULLY AND LT PACK LIGHT DID NOT ILLUMINATE ON OVERHEAD PANEL WITH MASTER CAUTION RECALL, REF FIM 21-62, TASK 801.  MEL 21-32B, CLEARED.
